# SDR 5266S

- Difficulty date: March 17, 2004
- Submitted: April 15, 2004
- Operation: General aviation
- Aircraft: N601GG
- Make and model: Lear 60LEAR
- Aircraft serial: 192
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Beam
- Part number: 2660016507
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT THRUST REVERSER, THE SUPPORT BEAMS, ALSO KNOWN AS BIRD CAGES PN 266-0016-507 ARE CRACKING AT THE GUIDE ROD FEED THROUGHS.  THIS DISCREPANCY HAS BEEN OBSERVED ON THE FOLLOWING  N620JF, 60-074, N114PJ, 60-114, N600GG 60-115, N91772 60-053, N60UU 60-007, N603SC 60-096, N415NP 60-024, N43NR 60-043, N601GG 60-192.  AFTER INSTALLING THE NEW REPLACEMENT SUPPORT BEAM PN 288-0019-1 WE HAVE DISCOVERED NO CRACKS AT THE GUIDE ROD FEED THROUGHS
